American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35S05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 76 found      Go to page: 1 2 3

[1] Mirza Karamehmedović. On analytic continuability of the missing Cauchy datum for Helmholtz boundary problems. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] L. Amour, L. Jager and J. Nourrigat. On bounded pseudodifferential operators in a high-dimensional setting. Proc. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[3] Michael Ruzhansky and Mitsuru Sugimoto. Trace theorems: critical cases and best constants. Proc. Amer. Math. Soc. 143 (2015) 227-237.
Abstract, references, and article information   
View Article: PDF

[4] Nuno Costa Dias, Maurice A. de Gosson and João Nuno Prata. Maximal covariance group of Wigner transforms and pseudo-differential operators. Proc. Amer. Math. Soc. 142 (2014) 3183-3192.
Abstract, references, and article information   
View Article: PDF

[5] Jebessa B. Mijena and Erkan Nane. Strong analytic solutions of fractional Cauchy problems. Proc. Amer. Math. Soc. 142 (2014) 1717-1731.
Abstract, references, and article information   
View Article: PDF

[6] A. V. Sobolev. Pseudo-differential operators with discontinuous symbols: Widom's Conjecture. Memoirs of the AMS 222 (2013)
Book volume table of contents   

[7] G. Ambartsoumian, J. Boman, V. P. Krishnan and E. T. Quinto. Microlocal analysis of an ultrasound transform with circular source and receiver trajectories. Contemporary Mathematics 598 (2013) 45-58.
Book volume table of contents   
View Article: PDF

[8] Maurice A. de Gosson. Symplectic covariance properties for Shubin and Born--Jordan pseudo-differential operators. Trans. Amer. Math. Soc. 365 (2013) 3287-3307.
Abstract, references, and article information   
View Article: PDF

[9] René L. Schilling and Jian Wang. Some theorems on Feller processes: Transience, local times and ultracontractivity. Trans. Amer. Math. Soc. 365 (2013) 3255-3286.
Abstract, references, and article information   
View Article: PDF

[10] Todor Gramchev, Stevan Pilipovic and Luigi Rodino. Eigenfunction expansions in $\mathbb R^{n}$. Proc. Amer. Math. Soc. 139 (2011) 4361-4368. MR 2823081.
Abstract, references, and article information   
View Article: PDF

[11] Hans Christianson. Classification of order preserving isomorphisms between algebras of semiclassical operators. Proc. Amer. Math. Soc. 139 (2011) 499-510. MR 2736333.
Abstract, references, and article information   
View Article: PDF

[12] P. Boggiatto, G. De Donno and A. Oliaro. Time-frequency representations of Wigner type and pseudo-differential operators. Trans. Amer. Math. Soc. 362 (2010) 4955-4981. MR 2645057.
Abstract, references, and article information   
View Article: PDF

[13] Marius Mantoiu and Radu Purice. The modulation mapping for magnetic symbols and operators. Proc. Amer. Math. Soc. 138 (2010) 2839-2852. MR 2644897.
Abstract, references, and article information   
View Article: PDF

[14] Olesya Bilyj, Elmar Schrohe and Jörg Seiler. $H_\infty $-calculus for hypoelliptic pseudodifferential operators. Proc. Amer. Math. Soc. 138 (2010) 1645-1656. MR 2587449.
Abstract, references, and article information
View Article: PDF

[15] André Martinez and Vania Sordoni. Twisted pseudodifferential calculus and application to the quantum evolution of molecules. Memoirs of the AMS 200 (2009) MR 2527490.
Book volume table of contents   

[16] L. Maniccia, E. Schrohe and J. Seiler. Uniqueness of the Kontsevich-Vishik trace. Proc. Amer. Math. Soc. 136 (2008) 747-752. MR 2358517.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] Severino T. Melo and Marcela I. Merklen. Pseudodifferential operators with C$^*$-algebra-valued symbols: Abstract characterizations. Proc. Amer. Math. Soc. 136 (2008) 219-227. MR 2350407.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Michael E. Taylor. Applications to PDE. Math. Surveys Monogr. 81 (2007) 135-215.
Book volume table of contents   
View Article: PDF

[19] Michael E. Taylor. Pseudodifferential operators with mildly regular symbols. Math. Surveys Monogr. 81 (2007) 1-99.
Book volume table of contents   
View Article: PDF

[20] Michael E. Taylor. Paradifferential operators and nonlinear estimates. Math. Surveys Monogr. 81 (2007) 101-133.
Book volume table of contents   
View Article: PDF

[21] Michael E. Taylor. Tools for PDE. Math. Surveys Monogr. 81 (2007) MR MR1766415.
Book volume table of contents   

[22] Michael E. Taylor. Layer potentials on Lipschitz surfaces. Math. Surveys Monogr. 81 (2007) 217-248.
Book volume table of contents   
View Article: PDF

[23] Lidia Maniccia and Marco Mughetti. A priori estimates for second order operators with symplectic characteristic manifold. Trans. Amer. Math. Soc. 359 (2007) 5193-5206. MR 2327027.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Elena Cordero and Karlheinz Gröchenig. Necessary conditions for Schatten class localization operators. Proc. Amer. Math. Soc. 133 (2005) 3573-3579. MR 2163592.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] Michael Taylor. Regularity of loop group factorization. Proc. Amer. Math. Soc. 133 (2005) 627-631. MR 2093088.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Marco Mughetti and Fabio Nicola. A counterexample to a lower bound for a class of pseudodifferential operators. Proc. Amer. Math. Soc. 132 (2004) 3299-3303. MR 2073305.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Giuseppe de Donno and Alessandro Oliaro. Local solvability and hypoellipticity for semilinear anisotropic partial differential equations. Trans. Amer. Math. Soc. 355 (2003) 3405-3432. MR 1974694.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert Lauter. Pseudodifferential analysis on conformally compact spaces. Memoirs of the AMS 163 (2003) MR 1965451.
Book volume table of contents   

[29] Anna L. Mazzucato. Besov-Morrey spaces: Function space theory and applications to non-linear PDE. Trans. Amer. Math. Soc. 355 (2003) 1297-1364. MR 1946395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Taylor. Commutator estimates. Proc. Amer. Math. Soc. 131 (2003) 1501-1507. MR 1949880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 76 found      Go to page: 1 2 3